# SDR IXXA080021O

- Difficulty date: May 13, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 88,355 hours, 29,813 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Zone 700
- Part time: 88,355 hours, 29,813 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF FROM GOOY, THE NOSE LANDING GEAR WOULD NOT RETRACT.  THE CREW WAS ABLE TO RETRACT NOSE GEAR WITH HANDLE LATCH FLIGHT RELEASE.  WHEN NOSE GEAR RETRACTED THE TAKEOFF WARNING HORN SOUNDED, THE CREW PULLED GROUND SHIFT BREAKERS, WHEN THE LEFT BREAKER WAS PULLED THE HORN SOUNDED, PULLED THE RIGHT BREAKER PER PROCEDURE.  THE CREW RETURNED TO GOOY AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED LANDING GEAR LEVER AND ALL SYSTEM CABLES, PULLY, BEARINGS FOR BINDING, LUBRICATED SYSTEM, ISSUED FERRY PERMIT FROM GOOY TO KTOL PER ATI GMM 3.107.  FLIGHT LATCH RELEASE MECHANISM WAS USED IAW ATI DC8 COM PROCEDURES FOR GEAR RETRACTION.  MAINTENANCE IN KTOL RERIGGED LANDING GEAR LEVER ANTI-RETRACT SYSTEM, OPERATIONAL CHECK GOOD IAW DACO DC-8 MAINTENANCE MANUAL 32-31-0.  AIRCRAFT WAS RETURNED TO SERVICE.
